# SDR COMA0160943

- Difficulty date: December 3, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 19,051 hours, 18,243 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 10275B03C02
- Part serial: 154
- Condition: Malfunctioned
- Location: Avionics
- Part time: 15,586 hours, 15,250 cycles
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: B, A

## Discrepancy

FLIGHT #5625 - ACFT CABIN ALTITUDE EXCEEDED 10,000 FT AT FL 240.REPLACED THE CPAM.
